# SDR C2XA08SH007

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 14,024 hours, 7,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK, LT OMEGA BEAM LOWER FLANGE HAS VARIOUS AREAS OF CORROSION AT FR21-23.  MX REPAIRED LT OMEGA BEAM LOWER FLANGE AT FR 21-23 IAW SRM 53-21-10.  THE AIRCRAFT WAS APPROVE TO RETURN FOR SERVICE.
